| Model Number |
TMICL |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient information: unk, event date: unk, implant date: unk.A lens work order search was performed.One similar complaints found.Claim # (b)(4).
Event or Problem Description
It was reported that a 12.6mm,tmicl12.6, -6.50/2.5/091 (sphere/cylinder/axis), implantable collamer lens was removed from the patients left eye (os) and replaced with a shorter length lens due to sizing.If additional information is received a supplemental medwatch report will be submitted.